# SDR CA021125005

- Difficulty date: November 14, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 7,590 hours
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 994043
- Condition: Leaking
- Location: Hyd Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) N2 TACH DRIVE SIDE OFF OF THE HYDRO-PACK WAS LEAKING HYDRAULIC FLUID.
